On the optimal marginal rate of income tax
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Lollivier, Stefan & Rochet, Jean-Charles, 1983. "Bunching and second-order conditions: A note on optimal tax theory," Journal of Economic Theory, Elsevier, vol. 31(2), pages 392-400, December.
- Kanbur, Ravi & Tuomala, Matti, 1994. " Inherent Inequality and the Optimal Graduation of Marginal Tax Rates," Scandinavian Journal of Economics, Wiley Blackwell, vol. 96(2), pages 275-282.
- J. A. Mirrlees, 1971. "An Exploration in the Theory of Optimum Income Taxation," Review of Economic Studies, Oxford University Press, vol. 38(2), pages 175-208.
- Weymark, John A., 1986. "A reduced-form optimal nonlinear income tax problem," Journal of Public Economics, Elsevier, vol. 30(2), pages 199-217, July.